# SDR DL72S982439

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634234
- Condition: Damaged
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE FRAMES IN THE AFT B/B AT BS 1030 WERE FOUND DENTED BETWEEN S26R AND 27R.  MISDRILLED HOLES WERE DONE DURING ACCOMPLISHMENT OF SRM REPAIR.  REPAIRED PER ERA 332463-14AD.
